# SDR 95ZZZX4586

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5659L
- Make and model: Mooney M20K
- Aircraft serial: 250762
- Engine: Cont TSIO360GB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Housing
- Part number: 60051004
- Condition: Cracked
- Location: Turbocharger
- Component: Rotomaster, 646396
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 82-27-03 IAW ROTO MASTER SERVICE LETTER 27A, RAY JAY SERVICE LETTER 21, FOUND TURBO HOUSING CRACKED BEYOND ALLOWABLE LIMITS.  THIS SCROLL IS THE NEW TYPE TURBINE HOUSING.
